# SDR GLBA2002118

- Difficulty date: August 7, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 14,938 hours, 17,969 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING HORN SOUNDED SEVERAL TIMES DURING CLIMB.  REMOVED AND REPLACED STALL TRANSDUCER, PERFORMED CALIBRATION TEST FLT OP/C GOOD.
